A Kirillov theory for divisible nilpotent groups.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 119-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Kirillov theory, divisible nilpotent groups, complete groups, primitive ideal spaces, -algebras, Lie algebras
@article{MAN_1995__301_4_165284,
author = {A.L. Carey and W. Moran and C.E.M. Pearce},
title = {A {Kirillov} theory for divisible nilpotent groups.},
journal = {Mathematische Annalen},
pages = {119--134},
year = {1995},
volume = {301},
number = {4},
zbl = {0832.20054},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165284/}
}
A.L. Carey; W. Moran; C.E.M. Pearce. A Kirillov theory for divisible nilpotent groups.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 119-134. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165284/